Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 19, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Dec 20, 2013, 3:49 AM CST for Cameron County, Kenedy County, Willacy County, Texas. It took effect at Dec 20, 2013, 11:00 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2013, 3:49 AM CST (09:49 UTC)
- In effect from
- Dec 20, 2013, 11:00 AM CST
- Expired
- Dec 20, 2013, 4:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 69 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBRO 200949 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 349 AM CST FRI DEC 20 2013 ...STRONG WINDS FOR THREE COASTAL COUNTIES EXPECTED TODAY... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY WITH LOW PRESSURE OVER NORTHEAST MEXICO AND A COLD FRONT MOVING THROUGH TEXAS TO PRODUCE STRONG WINDS FOR THE COASTAL SECTION OF DEEP SOUTH TEXAS TODAY. TXZ251-254>257-201800- /O.NEW.KBRO.WI.Y.0019.131220T1700Z-131220T2200Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 349 AM CST FRI DEC 20 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON FOR CAMERON...WILLACY...AND KENEDY COUNTY. * WINDS...SOUTHERLY WINDS OF 25 TO 35 MPH ARE ANTICIPATED. * TIMING...THE STRONG WINDS FROM THE SOUTH WILL OCCUR VERY LATE THIS MORNING THROUGH THE LATE AFTERNOON HOURS. * IMPACT...DRIVING ALONG INTERSTATE 69 EAST WILL BE DIFFICULT ...ESPECIALLY IN HIGH PROFILE VEHICLES. OUTDOOR CHRISTMAS DECORATIONS WILL BE EASILY BLOWN AROUND AND POSSIBLY DAMAGED BY THE STRONG WINDS. ANYONE WORKING ON LADDERS OR ABOVE GROUND LEVEL...SUCH AS ROOFERS...WILL HAVE DIFFICULTY MAINTAINING BALANCE. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES FOR DRIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TOMASELLI
2 follow-up statements
000 WWUS74 KBRO 201927 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 127 PM CST FRI DEC 20 2013 ...STRONG WINDS FOR THREE COASTAL COUNTIES EXPECTED TODAY... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY WITH LOW PRESSURE OVER NORTHEAST MEXICO AND A COLD FRONT MOVING THROUGH TEXAS TO PRODUCE STRONG WINDS FOR THE COASTAL SECTION OF DEEP SOUTH TEXAS TODAY. TXZ251-254>257-202200- /O.CON.KBRO.WI.Y.0019.000000T0000Z-131220T2200Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 127 PM CST FRI DEC 20 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...SOUTHERLY WINDS OF 25 TO 35 MPH ARE ANTICIPATED. * TIMING...THE STRONG WINDS FROM THE SOUTH WILL PERSIST THROUGH THE LATE AFTERNOON HOURS. * IMPACT...DRIVING ALONG INTERSTATE 69 EAST WILL BE DIFFICULT ESPECIALLY...IN HIGH PROFILE VEHICLES. OUTDOOR CHRISTMAS DECORATIONS WILL BE EASILY BLOWN AROUND AND POSSIBLY DAMAGED BY THE STRONG WINDS. ANYONE WORKING ON LADDERS OR ABOVE GROUND LEVEL...SUCH AS ROOFERS...WILL HAVE DIFFICULTY MAINTAINING BALANCE. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES FOR DRIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
000 WWUS74 KBRO 202200 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 400 PM CST FRI DEC 20 2013 ...WIND SPEEDS GRADUALLY EASING THIS AFTERNOON... .BREEZY CONDITIONS WILL CONTINUE THROUGH THE EVENING BUT WIND SPEEDS ARE FALLING TO BELOW WIND ADVISORY CRITERIA THIS AFTERNOON. OCCASIONAL GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE THROUGH THE NEXT SEVERAL HOURS. TXZ251-254>257-202300- /O.EXP.KBRO.WI.Y.0019.000000T0000Z-131220T2200Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 400 PM CST FRI DEC 20 2013 ...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON... $$ JGG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Dec 20, 12:20 AM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Dec 20, 12:20 AM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1220 AM CST FRI DEC 20 2013 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...WHILE SURFACE ASOS/AWOS PLATFORMS SHOW GENERALLY LIGHT WINDS ACROSS THE RIO GRANDE VALLEY AND ALL OF DEEP SOUTH TEXAS... VAD WIND PROFILE DATA INDICATES SOUTHERLY WINDS BETWEEN 35 AND 40 KNOTS WITHIN THE LOWEST 2K FEET OF THE ATMOSPHERE...AND THEREFORE A WIND SHEAR COMPONENT HAS BEEN PLACED INTO THE INITIAL TIME PERIOD OF THE TAFS FOR THE REMAINDER OF THE OVERNIGHT HOURS UNTIL MID- FRIDAY MORNING. ALSO...SATELLITE IMAGERY SHOWS DECENT STRATUS MOVING NORTH FROM NEIGHBORING TAMAULIPAS STATE AND ITS ADJACENT COASTAL WATERS...THUS HAVE GONE WITH SCATTERED CLOUD COVER FOR THE REMAINDER OF TONIGHT. TOMORROW...CEILINGS WILL RISE AS SURFACE WINDS BECOME STRONG...AND MODEL DATA SUGGESTS THESE STRONG WINDS WILL DIMINISH ONLY SLIGHTLY FOR TOMORROW NIGHT. VFR SHOULD BE THE RULE THROUGH THE NEXT 24 HOURS. && .PREV DISCUSSION... /ISSUED 813 PM CST THU DEC 19 2013/ DISCUSSION...LET SCA FOR THE LAGUNA MADRE EXPIRE AS ALL TCOON SITES AND KPIL REPORT WINDS SIGNIFICANTLY LOWER THAN A FEW HOURS AGO. MADE A FEW TWEEKS TO HOURLY TEMPERATURES AND RH FIELDS WITH REST OF FORECAST ON TRACK. UPDATE SENT. PREV DISCUSSION... /ISSUED 538 PM CST THU DEC 19 2013/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...AFTERNOON SATELLITE IMAGERY AND GROUND REPORTS INDICATE A PLUME OF DUST ORIGINATING FROM TAMAULIPAS STATE AND INTO HIDALGO AND BROOKS COUNTIES INCLUDING THE KMFE TERMINAL. OBSERVATIONS FROM MMRX HAVE INCLUDED SMOKE AND BLOWING DUST THIS AFTERNOON. OBSERVATIONS FROM KMFE SHOW THE ELEVATED LAYER AOA 2900 FEET. WITH WINDS EXPECTED TO DECREASE OVER THE NEXT FEW HOURS DUST SHOULD DECREASE AND DISPERSE BY MID TO LATE EVENING. OVERNIGHT EXPECT MVFR CIGS TO INCREASE FROM THE SOUTH WITH THE TAF SITES EXPERIENCING AOA 1500-1900 CIGS. WINDS PICK BACK UP TOMORROW AROUND MID MORNING WITH SOUTHERLY GUSTS TO 35 KNOTS. PREV DISCUSSION... /ISSUED 236 PM CST THU DEC 19 2013/ SHORT TERM /NOW THROUGH FRIDAY NIGHT/...LOW LEVEL PRESSURE GRADIENT IS TIGHTENING IN EARNEST TODAY AHEAD OF A DIGGING SOUTHWEST CONUS UPPER LOW. RAPID SOUTHWESTERLY UPPER FLOW AHEAD OF THAT LOW THAT IS LEADING TO STRONG LEE TROUGHING ACROSS THE EASTERN SIERRA MADRE AND ROCKY MOUNTAIN REGIONS. WINDS ARE RESPONDING IN KIND WITH SPEEDS OF 20 TO 25 MPH AND OCCASIONAL GUSTS PUSHING 40 MPH THIS AFTERNOON. TEMPERATURES ARE PUSHING INTO THE LOW 80S THIS HOUR WITH SCATTERED CUMULUS IN THE COASTAL COUNTIES. COLD WATER...A RESULT OF UPWELLING WITHIN 20 NAUTICAL MILES OF THE COAST IS KEEPING WINDS DOWN IN THE NEARSHORE...CONFIRMED BY A TABS BUOY ABOUT 12 NM OFFSHORE AND SUGGESTED BY A 1638Z ASCAT PASS WHICH SHOWS ADVISORY LEVEL WINDS ABOUT 20 NM OFFSHORE BUT LIGHTER WINDS CLOSER TO THE COAST. TCOON AND ASOS SITES SHOW ADVISORY LEVEL WINDS ON THE LAGUNA MADRE WHERE WARMER TEMPERATURES FROM THE LAND ARE LEADING TO BETTER MIXING. THIS TEMPERATURE DIFFERENTIAL IS SHOWN NICELY IN THE 1148Z PASS OF THE AVHRR SEA SURFACE TEMPERATURE PRODUCT. TONIGHT...THE LOW LEVEL HIGH PRESSURE SYSTEM OVER FLORIDA WILL GET SHUNTED TO THE EAST THROUGH TONIGHT AS LOW PRESSURE INTENSIFIES OVER THE MEXICAN PLATEAU. CONFIDENT WINDS WILL STAY IN THE 8 TO 15 MPH RANGE OVER LAND ALL NIGHT WITH THAT SETUP. WHAT IS LESS CERTAIN IS WHETHER THE OFFSHORE ZONES WILL RETURN TO ADVISORY LEVEL WINDS TONIGHT. NAM12 AND HIGH RES ARW/NMM KEEP THE WINDS IN THE 17 KNOT RANGE WHILE THE 12Z GFS/ECMWF SHOW STRONGER WIND FIELDS OVER THE WHOLE COASTAL WATERS WHICH COULD BE CORRECTED FOR THE MARINE LAYER NEARSHORE. WITH THE LOCAL GRADIENT CREATED BY THE NEARSHORE TEMPERATURE DIFFERENTIAL AND A GUT FEELING THE LOW PRESSURE TO OUR WEST WILL BE A LITTLE STRONGER THAN FORECAST WILL EXTEND THE SMALL CRAFT ADVISORY THROUGH THE OVERNIGHT FOR THE OFFSHORE WATERS. TEMPERATURES SHOULD BE MODERATED BY INCREASING MOISTURE FROM THE SOUTHEAST...BROKEN TO OVERCAST SKIES AND PERSISTENT WIND. BASED ON SURFACE OBSERVATIONS AND SHORT TERM GUIDANCE TRENDS SEA FOG IS POSSIBLE TONIGHT BUT IT DOES NOT AT THIS POINT LOOK LIKE A SIGNIFICANT THREAT...IE DENSE FOG. FRIDAY...TODAY HAS BEEN JUST A LITTLE WINDIER THAN ORIGINALLY EXPECTED AND THAT GIVES ME SOME PAUSE FOR TOMORROW. WITH LOW PRESSURE STRENGTHENING OVER NORTHEASTERN MEXICO I BELIEVE THE POSSIBLITY OF WIND ADVISORY CONDITIONS FROM ABOUT THE WESTERN LAGUNA MADRE TO HIGHWAY 281 IS INCREASING. WILL NOT HOIST FROM THIS SHIFT BUT DID BUMP THE WIND FORECASTS UP TO AT OR NEAR ADVISORY LEVELS ACROSS A DECENT CHUNK OF THE AREA. TEMPERATURES WILL BE QUITE WARM WITH INCREASING THICNKESS VALUES AND SUNSHINE FILTERED BY SCATTERED CUMULUS. THE BEST SURGE OF 65 TO 70 DEGREE DEWPOINT AIR BEGINS TO PUSH INTO OUR SOUTHEASTERN MARINE ZONES EARLY FRIDAY MORNING AFTER DAYBREAK AND CONTINUED THE MENTION OF FOG IN THE FORECAST AND THE HWO AS THE POSSIBILITY OF DENSE FOG WILL START PICKING UP ALONG THE COAST WHEN THIS WARMER AND MORE MOIST AIR RIDES OVER THE COLD NEARSHORE WATERS. FRIDAY NIGHT...THE LOW LEVEL PRESSURE GRADIENT APPROACHES ITS PEAK FRIDAY NIGHT AS THE UPPER TROUGH BEGINS TO PUSH EAST ACROSS THE SOUTHERN PLAINS. NAM/GFS/ECMWF GUIDANCE SHOW 45 TO 50KT WIND SPEEDS AT 925 AND 850MB OVERNIGHT BUT A STRONG INVERSION...CAUSED BY TWO DAYS OF DOWNSLOPING SOUTHWESTERLIES OVER THE MEXICAN PLATEAU...KEEPS THE BOUNDARY LAYER SEPARATED FROM THE STRONGEST WINDS. CURRENT GUIDANCE INDICATES A STEADY OVERNIGHT WIND IN THE 15 TO 25 MPH RANGE WITH GUSTS NOT REACHING THE FULL POTENTIAL A 50KT 925MB JET WOULD ASSUME. MARINE WINDS MAY MIX A LITTLE BETTER...AND WITH THE INTENSITY OF THE GRADIENT THE NEARSHORE WATERS WOULD HAVE A BETTER CHANCE OF SEEING MORE HAZARDOUS CONDITIONS DURING THIS TIME FRAME. FOG POTENTIAL REMAINS AS WELL AS THE MOISTURE RETURN CONTINUES TO PUMP WARMER AND MORE MOIST AIR IN OVER THE COOL NEARSHORE WATERS. /68-JGG/ LONG TERM /SATURDAY THROUGH THURSDAY/...THE MAIN CONCERN FOR THE LONG TERM FORECAST REMAINS THE PASSAGE OF A COLD FRONT THIS WEEKEND. UPPER TROUGH OVER THE SW EJECTS NORTHEASTWARD ACROSS TEXAS ON SATURDAYAND THEN SLIDES TOWARDS THE EAST COAST THROUGH THE PERIOD. SURFACE HIGH PRESSURE OVER THE SOUTHEAST US CONTINUES TO SHIFT EAST THROUGH THE PERIOD WHILE A SURFACE LOW DEEPENS OVER TX AND SHIFTS NORTHEAST. AS THE UPPER TROUGH SHIFTS EAST A COLD FRONT WILL PUSH ACROSS TEXAS AND INTO THE RIO GRANDE VALLEY. A LLJ MOVES EAST ACROSS THE CWA SATURDAY WITH 30 TO 40 KT WINDS...MODEL SOUNDINGS SHOW A STRONG INVERSION...SO DO NOT EXPECT A WHOLE LOT OF MIXING DOWN OF THE WINDS. HAVE MAINTAINED BREEZY CONDITIONS ALONG THE COASTAL COUNTIES THROUGH SATURDAY. WINDS SHIFT TO THE NORTH DURING THE AFTERNOON HOURS ACROSS THE NW CORNER OF THE REGION SATURDAY AND ACROSS THE LOWER VALLEY BY SATURDAY EVENING. MOISTURE CONTINUES TO INCREASE AHEAD OF THE FRONT WITH DEWPOINTS WELL INTO THE 60S...BUT FLOW ALOFT REMAINS FROM THE SW...KEEPING THE AREA WELL CAPPED. WITH THE CAP IN PLACE...HAVE ELECTED TO NOT INCLUDE THUNDER IN THE FORECAST AND HAVE MAINTAINED MENTION OF SHOWERS WITH THIS FRONT. WHILE TEMPERATURES WILL BE COOLER SATURDAY NIGHT...THE COLDER AIR WONT ARRIVE UNTIL AFTER A SECONDARY NORTHERLY SURGE SUNDAY. TEMPERATURES SUNDAY WILL STILL REACH INTO THE 70S...BUT AS THE COLDER AIR FILTERS IN TEMPERATURES WILL DROP INTO THE 40S SUNDAY NIGHT. COOLER TEMPERATURES REMAIN ON TAP MONDAY AND TUESDAY WITH HIGHS ONLY IN THE 60S. MONDAY NIGHT LOOKS TO BE THE COLDEST WITH TEMPS DROPPING INTO THE UPPER 30S ACROSS THE NORTHERN RANCHLANDS AND 40S ELSEWHERE. AM NOT EXPECTING ANY FREEZING TEMPERATURES WITH THIS FRONT. BEHIND THE FRONT DRY CONDITIONS ARE EXPECTED AS DRIER AIR MOVES IN. NORTHERLY WINDS CONTINUE THROUGH TUESDAY BEFORE AN ONSHORE FLOW RETURNS ON WEDNESDAY...BRINGING WARMER TEMPERATURES AND INCREASING MOISTURE. MARINE...NOW THROUGH FRIDAY NIGHT...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE LAGUNA MADRE THROUGH EARLY EVENING...AND FOR THE GULF OF MEXICO WATERS FROM 20 TO 60 NAUTICAL MILES THROUGH THE NIGHT TONIGHT DUE TO STRONG SOUTH WINDS AND ROUGH SEAS. SMALL CRAFT SHOULD EXERCISE CAUTION ON THE NEARSHORE WATERS TONIGHT DUE TO ROUGH SEAS. WINDS WILL INCREASE ON THE LAGUNA DURING THE DAY FRIDAY AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED. FRIDAY NIGHT STRONG WINDS MAY OVERSPREAD ALL OF THE LOWER TEXAS COAST AND SMALL CRAFT ADVISORIES ARE LIKELY DUE TO STRONG SOUTH WINDS AND ROUGH SEAS. SATURDAY THROUGH TUESDAY...STRONG SOUTHEASTERLY WINDS AND INCREASED SEAS DUE TO THE INTERACTION BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND A LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS AND TEXAS WILL PRODUCE SMALL CRAFT THROUGH SATURDAY. A COLD FRONT SATURDAY NIGHT AND A SECONDARY SURGE OF STRONG NORTH WINDS WILL AFTERWARDS...WILL ALLOW FOR PERIODIC SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE THROUGH THROUGH MONDAY. WINDS AND SEAS IMPROVE ON TUESDAY AS HIGH PRESSURE PREVAILS. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ170-175. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Dec 19, 8:16 PM CST, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 816 PM CST THU DEC 19 2013 TXZ248>257-210230- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 816 PM CST THU DEC 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT AREA BEACHES FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-210230- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 816 PM CST THU DEC 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR GULF WATERS OF THE LOWER TEXAS COAST FROM 20 TO 60 NAUTICAL MILES OFFSHORE FOR STRONG WINDS AND ROUGH SEAS. SEA FOG IS POSSIBLE TONIGHT ACROSS PORTIONS OF THE LOWER TEXAS COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR GULF WATERS OF THE LOWER TEXAS COAST FROM 20 TO 60 NAUTICAL MILES OFFSHORE THROUGH 6 AM FRIDAY FOR STRONG WINDS AND ROUGH SEAS. SEA FOG IS POSSIBLE ACROSS PORTIONS OF THE LOWER TEXAS COASTAL WATERS FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 3:33 AM CST | Small Craft Advisory for Winds | BRO | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.